English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Stability analysis of peer-to-peer networks against churn

MPS-Authors
/persons/resource/persons184844

Peruani,  F.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Mitra, B., Ghose, S., Canculy, N., & Peruani, F. (2008). Stability analysis of peer-to-peer networks against churn. Pramana-Journal of Physics, 71(2), 263-273.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-9480-7
Abstract
There is no abstract available